# SDR AALA201509019014

- Difficulty date: August 23, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FWD GALLEY AREA, CORNER FITTING AT FRAME 20 & STRINGER 23L.  REPLACED CORNER FITTING IAW SRM 51-72-11 & DWG D53114293.
